The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FEB" en publicatiejaar: "1988"

AuteurP.P. Wakker
TitelContinuity of preference relations for separable topologies
TijdschriftInternational economic review
Jaargang29
Jaar1988
Pagina's105-110
ISSN00206598
FaculteitFaculteit Economie en Bedrijfskunde
Instituut/afd.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
TrefwoordenDecision-making; Preference
SamenvattingA preference relation is shown to be continuous with respect to some separable topology, if and only if the preference relation is embeddable in the product set of Re and {0,1}, endowed with the lexicographic ordering. This result is used as the starting point to obtain alternative proofs for some representation theorems of consumer theory.
Soort documentArtikel
Document finderUvA-Linker